|Side effects of Susitivia
Sep 15, 2006
I have been on Sustivia along with Truvada since March 2006. I would like to find out if their are any side effects from taking this drugs. Especially effects that may occur on the skin?
| Response from Dr. Henry
The FTC in Truvada can cause some skin/nail discoloration/pigmentation changes. Some rashes can be caused by tenofovir or efavirenz but often they would diminish over time. Immune reconstitution due to improving immune function on effective therapy can cause flare-ups of a variety of skin disorders. There are also a wide variety of skin problems seen in HIV+ persons as well as the general population that could be confused with a drug-related problem so a thorough evaluation often with help from a dermatologist is often necessary to better define the skin disorder and to offer targeted treatment recommendations. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can A Vaginal Cyst Look Like An Std?
- Can Flagyl Treat Vaginal Cysts?
- Constant Vaginal Bleeding No Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.